# SDR IPXA1565103

- Difficulty date: February 17, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LONGITUDINAL BEAM IS CHAFED AND CORRODED.  REPAIR LONGITUDINAL BEAM IAW EO B757-5310-41685-A, SRM 51-10-02-0G, SRM 53-00-51-1A, ER 11-01669.
